RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bryc, Wlodzimierz

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:31
Abstract pages:460
Full texts:89
References:60
E-mail:
Website: http://math.uc.edu/~brycw/

http://www.mathnet.ru/eng/person45169
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/42680

Publications in Math-Net.Ru
2015
1. W. Bryc, W. Matysiak, “Wilsonís $6-j$ laws and stitched Markov processes”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  333–356  mathnet  elib; Theory Probab. Appl., 60:2 (2016), 225–245  isi  scopus
2004
2. W. Bryc, A. Dembo, A. Kagan, “On the maximum correlation coefficient”, Teor. Veroyatnost. i Primenen., 49:1 (2004),  191–197  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:1 (2005), 132–138  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019